MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+S+N+PRO, ENGLISH
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to a ventec ventilation product support specialist that the device alarmed and powered off by itself during use.The reporter advised ventec that after the device powered off, they removed the patient from the ventilator and began to provide manual ventilation.The ventilator was then restarted but powered off by itself again.The reporter advised that there was no harm to the patient as a result of the reported issue, however, the incident necessitated medical intervention in order to prevent permanent damage/impairment to the patient (manual ventilation).No further details about the patient or the event were provided.Ventec has made multiple attempts to contact the reporter in order to obtain additional information about the patient, however, no response has been received.
 
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: upon receipt of the device ventec downloaded its electronic records (system logs) for analysis and confirmed that it had powered off by itself during the reported event.Ventec then examined the device but was unable to duplicate the reported issue during testing.Ventec replaced the control board to resolve the issue.Proper device operation was confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the control board.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
2603 s goyer rd
kokomo IN 46902
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key22246142
Report Number3013095415-2025-00522
Device Sequence Number7915229
Product Code CBK
UDI-Device Identifier00855573007860
UDI-Public(01)00855573007860(11)201105
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+C+S+N+PRO, ENGLISH
Device Catalogue NumberPRT-01184-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale